# SDR UIEA2015110900619

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 57,006 hours, 41,504 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Part number: 315T110089
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD THRUST REVERSER ON NR 2 ENG HAD CRACKED DOUBLER.  REPLACED DOUBLER IAW 47177REA02.
